Journal Article

Broadway: The American Musical

David Sanjek

in Journal of American History

Published on behalf of Organization of American Historians

Volume 92, issue 3, pages 1106-1107
Published in print December 2005 | ISSN: 0021-8723
Published online December 2005 | e-ISSN: 1945-2314 | DOI:
Broadway: The American Musical

Show Summary Details

Journal Article.  771 words. 

Subjects: United States History

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.